Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 123, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 26, 2008, 6:08 PM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2008, 6:08 PM EDT (22:08 UTC)
- Expired
- Jul 26, 2008, 7:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Cattaraugus County, NY, Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 85 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:15 PM EDT | TSTM WND DMG | Randolph, NY | TREE LIMBS DOWN |
| Jul 26, 6:25 PM EDT | TSTM WND DMG | Randolph, NY | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 262208 SVRBUF NYC009-013-262315- /O.NEW.KBUF.SV.W.0123.080726T2208Z-080726T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 608 PM EDT SAT JUL 26 2008 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CATTARAUGUS COUNTY IN WESTERN NEW YORK SOUTHEASTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK * UNTIL 715 PM EDT * AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR JAMESTOWN WEST...OR NEAR JAMESTOWN...AND MOVING EAST AT 28 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FALCONER BY 615 PM EDT... SALAMANCA BY 705 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4237 7860 4200 7852 4201 7936 4220 7939 TIME...MOT...LOC 2208Z 261DEG 24KT 4213 7925 $$ TJP
2 follow-up statements
000 WWUS51 KBUF 262232 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 632 PM EDT SAT JUL 26 2008 NYC009-013-262315- /O.CON.KBUF.SV.W.0123.000000T0000Z-080726T2315Z/ CHAUTAUQUA NY-CATTARAUGUS NY- 631 PM EDT SAT JUL 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR SOUTHWESTERN CATTARAUGUS AND SOUTHEASTERN CHAUTAUQUA COUNTIES... AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SALAMANCA...MOVING EAST AT 28 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CATTARAUGUS COUNTY THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND DIME SIZE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4237 7860 4200 7852 4201 7936 4220 7939 TIME...MOT...LOC 2231Z 261DEG 24KT 4217 7878 $$ TJP
000 WWUS51 KBUF 262315 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 715 PM EDT SAT JUL 26 2008 NYC009-013-262324- /O.EXP.KBUF.SV.W.0123.000000T0000Z-080726T2315Z/ CHAUTAUQUA NY-CATTARAUGUS NY- 714 PM EDT SAT JUL 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CATTARAUGUS AND SOUTHEASTERN CHAUTAUQUA COUNTIES WILL EXPIRE AT 715 PM EDT... AT 714 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. THUNDERSTORMS CONTAINING GUSTY WINDS...HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE THROUGH 8 PM. LAT...LON 4237 7860 4200 7852 4201 7936 4220 7939 TIME...MOT...LOC 2314Z 261DEG 24KT 4227 7858 $$ TJP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:14 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 26, 3:14 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EDT SAT JUL 26 2008
.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE REGION FROM WEST TO EAST THIS
EVENING AND BRING A THREAT OF SHOWERS AND THUNDERSTORMS TO MUCH OF
THE REGION. SUNDAY WILL BE WARM AND DRY AS HIGH PRESSURE BUILDS
NORTHEAST FROM THE OHIO VALLEY. ANOTHER WEAK COLD FRONT IS FORECAST
TO MOVE EAST ACROSS THE AREA MONDAY THEN HIGH PRESSURE WILL FOLLOW
MONDAY NIGHT AND TUESDAY. ANOTHER LOW WILL APPROACH FROM THE CENTRAL
LAKES ON WEDNESDAY WITH A LIKELIHOOD OF SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /THROUGH SUNDAY/...
LATEST WATER VAPOR IMAGERY SHOWING WELL DEFINED SHORTWAVE TROUGH
PUSHING EAST ACROSS ONTARIO WITH ASSOCIATED SURFACE COLD FRONT
WORKING ACROSS FAR SOUTHWEST ONTARIO. CONVECTION DEVELOPING IN AREA
OF STRONG ASCENT ASSOCIATED WITH UPPER SHORTWAVE ACROSS ONTARIO
HAVING A HARD TIME WORKING INTO WESTERN AND CENTRAL NEW YORK THIS
AFTERNOON. CLOUDINESS ALONG WITH COOLER LAKE WATERS HELPING TO
STABILIZE ATMOSPHERE JUST ENOUGH. HOWEWER...WILL NEED TO MONITOR
CONVECTIVE DEVELOPMENT ACROSS INTERIOR SECTIONS THROUGH 00Z AS
HEATING BECOMES A BIT MORE PREVALENT AND ATMOSPHERE MAY BE ABLE TO
DESTABILIZE SUFFICIENTLY AHEAD OF UPPER SHORTWAVE AND COLD FRONT.
ACTIVITY WILL WIND DOWN LATER TONIGHT WITH LOSS OF HEATING AND AS
DRIER AIR WORKS INTO THE AREA BEHIND COLD FRONT. CYCLONIC FLOW WILL
CONTINUE ACROSS THE LOWER LAKES REGION ON SUNDAY. MODELS SUGGEST AN
EMBEDDED SHORT WAVE WILL DROP ACROSS THE AREA...BUT ATMOSPHERE
APPEARS TOO CAPPED AT THE POINT TO FIRE CONVECTION...BETTER CHANCES
LOOK TO BE SOUTH AND EAST OF THE AREA.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
ANOTHER WEAK COLD FRONT DIPS SE ACROSS THE REGION LATE SUNDAY NIGHT
TO MONDAY MORNING FOLLOWED BY HIGH PRESSURE LATER MONDAY WHICH
SHOULD WORK INTO WESTERN AREAS DURING THE AFTERNOON. BEST MOISTURE
AND LIFT IS ACROSS THE NORTH COUNTRY WHERE WILL HAVE CHC POPS FOR
SHWRS/TSTMS. IN THE WEST AND SOUTH...MOISTURE IS MORE LIMITED AND
THE TIMING OF THE TROUGH MOVING THROUGH THE FAR WEST IN THE MORNING
SHOULD LIMIT ANY ACTIVITY. HIGHS MONDAY ARE EXPECTED TO BE IN THE
UPPER 70S TO LOWER 80S, NEAR NORMAL. THE HIGH BECOMES CENTERED OVER
SOUTHERN ONTARIO ON TUESDAY WITH SUNSHINE AND WARM WEATHER EXPECTED.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN AREA OF LOW PRESSURE MOVES EAST FROM THE CENTRAL LAKES AND BRINGS
A LIKELIHOOD OF MORE SHOWERS AND THUNDERSTORMS LATE TUESDAY NIGHT
THROUGH WEDNESDAY. THE LOW MOVES TO THE COAST THURSDAY BUT CYCLONIC
FLOW AROUND THE LOW AND A SECONDARY TROUGH WILL CONTINUE A CHANCE OF
SHWR/TSTM WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. FRIDAY THROUGH
SATURDAY, DRIER AIR SPREADS INTO THE REGION. MAX AND MIN TEMPS
THROUGH THIS PERIOD WILL BE VERY CLOSE TO SEASONAL AVERAGES WITH
HIGHS IN THE UPPER 70S TO LOW 80S AND LOWS FROM THE MID 50S TO LOW
TO MIDDLE 60S.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
AN UPPER LEVEL SHORTWAVE TROUGH MOVING THROUGH THE LOWER GREAT
LAKES REGION THIS AFTERNOON WILL PUSH A COLD FRONT TOWARD OUR
REGION LATE THIS AFTERNOON AND THIS EVENING. CONDITIONS WILL BE
PRIMARILY VFR THROUGHOUT...BUT DIURNAL INSTABILITY WILL LEAD TO
AREAS OF CONVECTION WITH LOCALLY MVFR/IFR CONDITIONS AT TIMES.
WILL CARRY VCTS AND CB QUALIFIERS IN THE TAFS. A CLEARING TREND IS
EXPECTED FROM WEST TO EAST LATE TONIGHT BEHIND THE FRONTAL
PASSAGE. LIGHT WINDS AND THE CLEAR MAY LEAD TO AREAS OF FOG ACROSS
THE SOUTHERN TIER. WE WILL TAKE JAMESTOWN DOWN TO IFR VSBY BY 10Z.
OUTLOOK...
SUNDAY...VFR.
MONDAY...VFR/MVFR SCATTERED SHWRS/TSRA.
TUESDAY...VFR.
WEDNESDAY...VFR/MVFR SCATTERED SHWRS/TSRA.
THURSDAY...VFR/MVFR SCATTERED SHWRS/TSRA.
&&
.MARINE...
GUSTY SOUTHWEST WINDS AHEAD OF THE APPROACHING COLD FRONT WILL
PRODUCE SMALL CRAFT CONDITIONS ON LAKE ERIE THIS EVENING. THE WINDS
WILL SLACKEN AND BECOME WEST TO NORTHEAST FOLLOWING THE FRONTAL
PASSAGE AROUND MIDNIGHT. SOUTHWEST WINDS OF 10 TO 20 KNOTS RETURN ON
SUNDAY WITH WAVES AROUND 2 FEET FOR LAKE ERIE AND WESTERN LAKE
ONTARIO..THEN WEST TO SOUTHWEST WINDS OF 10 KNOTS OR LESS WILL
PERSIST THROUGH MONDAY AND TUESDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ040-
041.
&&
SYNOPSIS...WCH
NEAR TERM...TMA
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...TMA
MARINE...WCHHazardous weather outlook, Jul 26, 9:06 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 906 AM EDT SAT JUL 26 2008 NYZ001>008-010>014-019>021-085-271315- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 906 AM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND INTO THIS EVENING. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-271315- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 906 AM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND INTO THIS EVENING. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Special weather statement, Jul 26, 4:38 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 438 PM EDT SAT JUL 26 2008 NYZ003>005-013-014-262245- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA 438 PM EDT SAT JUL 26 2008 THE SHORT TERM FORECAST FOR THE GENESEE VALLEY AND NORTHERN FINGER LAKES. AT 435 PM SHOWERS AND THUNDERSTORMS WERE OVER CENTRAL WAYNE COUNTY. THIS ACTIVITY WILL MOVE EAST INTO NORTHEN CAYUGA COUNTY BY 515 PM. SOME OF THESE STORMS WILL HAVE TORRENTIAL DOWNPOURS, GUSTY WINDS AND POSSIBLY HAIL. OTHER SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING ACROSS THE REMAINDER OF THE REGION THROUGH EARLY EVENING. ANY STORM THIS EVENING IS CAPABLE OF REACHING SEVERE LIMITS.
Special weather statement, Jul 26, 5:29 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 529 PM EDT SAT JUL 26 2008 NYZ012-019>021-085-262230- ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-WYOMING NY- 529 PM EDT SAT JUL 26 2008 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF OTTO...AND MOVING EAST AT 28 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CATTARAUGUS AT 545 PM EDT... ASHFORD HOLLOW AT 605 PM EDT... MACHIAS AT 625 PM EDT... LIME LAKE-MACHIAS AT 630 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY THIS STORM IS ALSO PRODUCING VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. TJP
Local storm report, Jul 26, 5:38 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
538 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG WILLIAMSON 43.22N 77.18W
07/26/2008 WAYNE NY COUNTY OFFICIAL
WIRES DOWN
&&
MPUKAJLOLocal storm report, Jul 26, 5:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
555 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL WOLCOTT 43.22N 76.81W
07/26/2008 E1.00 INCH WAYNE NY PUBLIC
&&
MPUKAJLOSpecial weather statement, Jul 26, 6:02 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 602 PM EDT SAT JUL 26 2008 NYZ019-020-262300- CATTARAUGUS NY-CHAUTAUQUA NY- 602 PM EDT SAT JUL 26 2008 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR LAKEWOOD...AND MOVING EAST AT 28 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... FALCONER AT 610 PM EDT... RANDOLPH AT 635 PM EDT... EAST RANDOLPH AT 640 PM EDT... SALAMANCA AT 700 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY THIS STORM IS ALSO PRODUCING VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. TJP
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:48 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 26, 1:40 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 26, 4:22 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jul 26, 4:37 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 68 min |
| Jul 26, 5:06 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 26, 5:32 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 58 min |
| Jul 26, 7:22 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 38 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.